71.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thinning hair with Tamoxafen

1 REPLY 1
Helm
Member

Re: Thinning hair with Tamoxafen

Hi hair thinining is one of the side effects listed for Tamoxifen. I've had problems with hair growth whilst being on it - I started Tam straight after chemo nearly a year ago and it's so thin I still have to wear a scarf:( I've read elsewhere that it should come back once you stop taking the tablets. With any of these treatments different people will have different reactions. Best have a chat with the helpline here or your oncologist if you are very worried. 

Breastcancer60
Member

Thinning hair with Tamoxafen

Hello everyone I am very new to this sight could anyone help I have been on tamoxafen for 14months now and the last 6-8 weeks I have really noticed an awful lot of my hair thinning out which really upsets and stresses me out as my hair used to be amazing my only decent asset does it stop thinning after a while ? Or continue 😞 I go to see my consultant in 3 weeks but it's good to hear people's experiences who have also been taking the drug I didn't fortunately have chemo just radiotherapy for 6 weeks ....all advice would be welcome thank you Marianne